# SDR 2001UALA00116

- Difficulty date: February 15, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 39,337 hours, 20,602 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WARNING INDICATION.  *S/D*  ACCOMPLISHED CHECK OF LEVER LOCK SOLENOID.  FOUND LANDING GEAR LATCH AND PRESS WARNING CIRCUIT BREAKER OPEN.  RESET CIRCUIT BREAKER.  SYSTEM CHECKED NORMAL.
